# SDR DALA2021121307679

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50055
- Aircraft time: 2,515 hours, 1,142 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 8136 - ATO - DUE TO PREDICTIVE WINDSHEAR WARNING. CORRECTIVE ACTION: PERFORMED OPERATIONAL CHECK OF TAWS SYSTEM PER A220 AMP 34-42 AND RTS.(6177250)
